Translator Disclaimer
2019 The Riemann problem with delta initial data for the two-dimensional steady zero-pressure adiabatic flow
Yu Zhang, Yanyan Zhang
Rocky Mountain J. Math. 49(7): 2395-2418 (2019). DOI: 10.1216/RMJ-2019-49-7-2395

Abstract

For the two-dimensional steady zero-pressure adiabatic flow, the Riemann problem with delta initial data is investigated and the global existence of generalized solution is established in four cases. Particularly, in solutions, a special type of nonclassical wave called the delta contact discontinuity with Dirac delta functions developing in both state variables is found. Furthermore, we show that the constructed generalized solutions are stable by the perturbation of initial data.

Citation

Download Citation

Yu Zhang. Yanyan Zhang. "The Riemann problem with delta initial data for the two-dimensional steady zero-pressure adiabatic flow." Rocky Mountain J. Math. 49 (7) 2395 - 2418, 2019. https://doi.org/10.1216/RMJ-2019-49-7-2395

Information

Published: 2019
First available in Project Euclid: 8 December 2019

zbMATH: 07152870
MathSciNet: MR4039975
Digital Object Identifier: 10.1216/RMJ-2019-49-7-2395

Subjects:
Primary: 35L65
Secondary: 35L67, 76N10.

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 7 • 2019
Back to Top